A NOTE ON FILTERS OF BCK-ALGEBRAS

Search this Article

Author(s)

    • JUN Y. B.
    • DEPARTMENT OF MATHEMATICS EDUCATION AND RESEARCH INSTITUTE OF NATURAL SCIENCE, GYEONGSANG NATIONAL UIVERSITY
    • MENG J.
    • DEPARTMENT OF MATHEMATICS, NORTHWEST UIVERSITY
    • ROH E. H.
    • DEPARTMENT OF MATHEMATICS EDUCATION AND RESEARCH INSTITUTE OF NATURAL SCIENCE, GYEONGSANG NATIONAL UIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 329-330, 1997-09-01

References:  3

Codes

  • NII Article ID (NAID)
    10008786598
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top